Lemma on the Binomial Coefficients of Combinatorial Geometric Series

Autores

DOI:

https://doi.org/10.18540/jcecvl8iss9pp14760-01i

Palavras-chave:

computation, combinatorics, binomial coefficient

Resumo

This paper presents lemmas and its corollaries on the combinatorial geometric series and summation of series of binomial coefficients. Also, the coefficient for each term in combinatorial geometric series refers to a binomial coefficient. These ideas can enable the scientific researchers to solve the real life problems.

Downloads

Não há dados estatísticos.

Downloads

Publicado

2022-10-13

Como Citar

Annamalai, C., & Siqueira, A. M. de O. (2022). Lemma on the Binomial Coefficients of Combinatorial Geometric Series . The Journal of Engineering and Exact Sciences, 8(9), 14760–01i. https://doi.org/10.18540/jcecvl8iss9pp14760-01i

Edição

Seção

Invitation/Convite

Artigos mais lidos pelo mesmo(s) autor(es)

1 2 3 4 5 6 > >>